# SDR SWAA2022092744741

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS695 WL208.1 AND BL0 CENTER SECTION 2022-441392 / [01] REPLACED ANGLE FLOOR STRUCTURE AND FASTENERS LOCATED BS695 WL208.1 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 273A9110 SHEET 6 REV: A. S
